Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-ET-

Strange Rash

Recommended Posts

This came up about a week ago. Any ideas? I can't get into the doctor's office for a couple weeks.

post-52909-1187641862_thumb.png

post-52909-1187641862_thumb.png

Share this post


Link to post
Share on other sites
This came up about a week ago. Any ideas? I can't get into the doctor's office for a couple weeks.

Share this post


Link to post
Share on other sites

It's not poison ivy. It started out as a few patches of dry skin. It doesn't itch or anything, and I haven't been outside very much because of school. I've been putting moisturizer on it. Has this happened to anyone else?

Share this post


Link to post
Share on other sites

The first couple of weeks I was on TANE I got a 2 or 3 different rashes. They lasted a few days and then went away. The last on came after I sued Nair on my legs. It was aweful. It itched horribly and didn't go away for like 4 days. I think it was b/c my skin has become so sensitive and it was reacting to things it may not have before.

Share this post


Link to post
Share on other sites

may want to get it checked out by another doctor if your's is busy.

....check and make sure it's not erythema multiforme caused by accutane......

Share this post


Link to post
Share on other sites

I don't know how this hasn't been brought up yet but Accutane has a pretty good tendency to create almost eczema like rashes along the arms. personally my derm simply prescribed me this really thick gooish type substance (similar to vaseline, but not quite) and it works to heal up the rashes within a day or two. Moisturize heavily for now and hopefully get a prescription when you meet up with your derm.

Share this post


Link to post
Share on other sites

Could be dermatitis...thats what I got while on accutane...MY derm prescribed me steroidal cream to clear it (Which it did) , then maintain by moisturizing it with extra strength moisturizer.

Share this post


Link to post
Share on other sites

I also got similar rashes all over my arms. My derm told me it was caused by the accutane, and that it was normal. She gave me some hydrocortisone cream to put on it, but I only used it like twice. I found that just using lotion helped the rash go away and prevented me from getting any more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×